Alert archive / California / Gale Watches in 2013
Gale Watch 21, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Nov 12, 2013, 2:36 PM PST. It took effect at Nov 14, 2013, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 2:36 PM PST (22:36 UTC)
- In effect from
- Nov 14, 2013, 10:00 AM PST
- Expired
- Nov 13, 2013, 2:44 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
998 WHUS76 KEKA 122236 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PST TUE NOV 12 2013 PZZ475-130645- /O.NEW.KEKA.GL.A.0021.131114T1800Z-131116T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PST TUE NOV 12 2013 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
331 WHUS76 KEKA 130457 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PST TUE NOV 12 2013 PZZ475-131300- /O.NEW.KEKA.SC.Y.0084.131113T2000Z-131114T1800Z/ /O.CON.KEKA.GL.A.0021.131114T1800Z-131116T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 10 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 10 AM PST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. * WINDS...NORTH AND INCREASING TO 15 TO 25 KT BY LATE WEDNESDAY AFTERNOON. NORTHERLY WINDS ARE EXPECTED TO INCREASE TO GALE FORCE BY THURSDAY AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS WEDNESDAY INTO THURSDAY. STEEP NORTHERLY WAVES MAY REACH AS HIGH AS 14 FT BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
282 WHUS76 KEKA 131012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 AM PST WED NOV 13 2013 PZZ470-131815- /O.EXB.KEKA.SC.Y.0084.131113T2000Z-131115T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 AM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THURSDAY. * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT THIS AFTERNOON. NORTHERLY WINDS WILL PEAK AT 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT AND THU. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 10 TO 12 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131815- /O.CON.KEKA.SC.Y.0084.131113T2000Z-131114T1800Z/ /O.CON.KEKA.GL.A.0021.131114T1800Z-131116T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 AM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON. NORTHERLY WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO 35 KT THU AND THU NIGHT. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 12 TO 14 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
234 WHUS76 KEKA 131635 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PST WED NOV 13 2013 PZZ475-140045- /O.CON.KEKA.SC.Y.0084.131113T2000Z-131114T1800Z/ /O.CON.KEKA.GL.A.0021.131114T1800Z-131116T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON. NORTHERLY WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO 35 KT THU AND THU NIGHT. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 12 TO 14 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140045- /O.CON.KEKA.SC.Y.0084.131113T2000Z-131115T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PST THURSDAY... * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT THIS AFTERNOON. NORTHERLY WINDS WILL PEAK AT 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT AND THU. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 10 TO 12 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
769 WHUS76 KEKA 132244 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PST WED NOV 13 2013 PZZ475-140645- /O.EXT.KEKA.SC.Y.0084.000000T0000Z-131116T0000Z/ /O.CAN.KEKA.GL.A.0021.131114T1800Z-131116T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY... ...GALE WATCH IS CANCELLED... * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS EVENING. NORTHERLY WINDS WILL PEAK AT 20 TO 25 KT WITH GUSTS TO 30 TO 35 KT THU AND THU NIGHT. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 12 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140645- /O.EXT.KEKA.SC.Y.0084.000000T0000Z-131116T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 PM PST WED NOV 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY... * WINDS...N 10 TO 15 KT WILL RISE TO 15 TO 25 KT THIS EVENING. NORTHERLY WINDS WILL PEAK AT 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT AND THU. * WAVES...BUILDING SHORT PERIOD NORTHERLY WAVES WILL ACCOMPANY THE INCREASING WINDS TODAY INTO THURSDAY. STEEP NORTHERLY WAVES WILL PEAK AROUND 11 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 12, 8:50 AM PST, 5 hours 46 minutes earlier.
Area forecast discussion, Nov 12, 8:50 AM PST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PST TUE NOV 12 2013
.SYNOPSIS...
A WEAKENING FRONT OFFSHORE THE COAST WILL BRING
SHOWERS ESPECIALLY TO THE NORTH COAST AND ADJACENT INTERIOR
THROUGH EARLY AFTERNOON. HIGH PRESSURE WILL REBUILD TONIGHT AND
BRING DRY WEATHER THROUGH FRIDAY.
&&
.UPDATE...
QUICK UPDATE TO REFRESH POPS AND WEATHER. TRIMMED BACK POPS TO
CHANCE ACROSS MOST OF THE INTERIOR WITH FRONT STALLING AND LITTLE
REPORTED THERE THUS FAR. WENT WITH COVERAGE-BASED POPS AND WX AS
WELL. ANOTHER TENTH OR TWO CAN BE EXPECTED AROUND THE NORTH COAST
WHILE MUCH OF TRINITY AND MENDOCINO WILL JUST SEE TRACE AMOUNTS.
THE BAND OF SHOWERS WILL DECREASE IN COVERAGE AND INTENSITY WHILE
LIFTING SW TO NE...WITH THE BULK OF THE ACTIVITY TAPERING OFF BY
LATE AFTERNOON. SOME FOG WILL BE LIKELY TONIGHT WITH DRY WEATHER
AND SUNSHINE RETURNING TOMORROW. AAD
&&
.PREV DISCUSSION......ISSUED AT 515 AM PST...
DISCUSSION...A WEAKENING FRONT OFFSHORE THE COAST HAS BEEN
GENERATING MOSTLY LIGHT RAIN EARLY THIS MORNING. OVERNIGHT
AMOUNTS RANGED FROM O.24 OF AN INCH AT CRESCENT CITY TO 0.07 AT
ARCATA AIRPORT AND 0.10 AT EUREKA. AUTOMATED RAIN GAUGE AT HONEYDEW
RECORDED ABOUT 0.16 AS OF 4AM. NO TIPS IN THE BUCKET WERE NOTED
OVER TRINITY AND MENDO COUNTIES. A COUPLE MORE BANDS OF SHOWERS
WILL MOVE ONSHORE EARLY THIS MORNING AND GENERATE ANOTHER TENTH OR
TWO OF RAIN...MAINLY ACROSS HUMBOLDT AND DEL NORTE COUNTIES.
EASTERN TRINITY WILL SEE SPOTTY SHOWERS WHILE SOUTHERN MENDO MAY
SEE ONLY A FEW HUNDREDTHS IF ANYTHING AT ALL. THE RAIN WILL
DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE EAST.
THE NORTHEAST FLOW PROBABLY WILL NOT BE STRONG ENOUGH TO PREVENT
FOG FROM FORMING ACROSS THE INTERIOR VALLEYS TONIGHT. GFS AND
NAM12 INDICATE BETTER DRYING ON WED AS NORTHERLY WINDS RAMP UP
ACROSS THE REGION. THE DRYING TREND SHOULD CONTINUE INTO THU AS A
RIDGE ALOFT HOLDS OFFSHORE. THE MODELS FOR THE MOST PART WERE IN
AGREEMENT WITH MAINTAINING A MOSTLY DRY NORTHWEST FLOW ACROSS
NORCAL THROUGH FRIDAY. THERE WERE A FEW OUTLIERS IN THE SPREAD OF
POSSIBILITIES...NAMELY THE GFS WHICH HAS A SHORT- WAVE TROUGH
BUSTING DOWN ON THE RIDGE FRIDAY. THE ECMWF AND GEM MODELS WERE
NOT AS STRONG OR FAST WITH THIS SHORT-WAVE, SO I DID NOT MAKE ANY
ADJUSTMENTS BASED ON THIS MODEL RUN.
CONSENSUS AMONGST ALL THE GLOBAL MODELS IS FOR A RIDGE TO DOMINATE
OFFSHORE THROUGH THE EXTENDED. A COUPLE OF TRANSIENT SHORT-WAVE
TROUGHS DROPPING DOWN IN NORTHWESTERLY FLOW ALOFT SHOULD BRING
SLIGHT COOLING AND A CHANCE FOR SHOWERS OVER THE WEEKEND AND
PERHAPS INTO EARLY NEXT WEEK. IT APPEARS SATURDAY WILL BE THE BEST
DAY FOR MORE PRECIP AND SUNDAY WILL BE LESS. FOR NOW I WILL KEEP
PRECIP CHANCES NEAR CLIMO IN THE NORTHERN ZONES AND BELOW CLIMO IN
THE SOUTHERN ZONES ON SAT, THEN REDUCE PRECIP CHANCES ON SUN AND
AND MON.
AVIATION...WEAKENING FRONT MOVG ONSHORE EARLY THIS MORNING WILL
BRING -RA TO NW CA. VFR CONDITIONS WITH TEMPO MVFR WILL PREVAIL THIS
MORNING AS THE FRONT WASHES OUT AND PRECIP CHCS DIMINISH. SFC OBS
SHOW LGT WINDS ALONG THE COAST WITH WINDS AROUND 2KFT S AROUND
25-30KT...SO WILL INCLUDE LLWS IN TAFS THIS MORNING. VFR CONDITIONS
WILL PERSIST THROUGH THIS EVENING. PATCHY FG WILL DEVELOP ALONG THE
COAST AND INLAND VALLEYS LATE TONIGHT/EARLY WED RESULTING IN MVFR TO
IFR CONDITIONS.
MARINE...05Z ASCAT PASS SHOWED SLY WINDS 15-25KT. MDT TO STRONG SLY
WINDS WILL PERSIST THIS MORNING AS FRONTAL BOUNDARY PUSHES ACROSS
THE WATERS AND WEAKENS. ALTHOUGH A FEW GUSTS TO GALE ARE POSSIBLE
OVER THE NRN PORTIONS OF PZZ470 EARLY THIS MORNING...ELECTED TO
DOWNGRADE THE GALE WARNING TO SCA. WINDS WILL EASE RAPIDLY BEHIND
THE FRONT THEN SHIFT TO THE N TONIGHT. SHORT PERIOD SOUTHERLY SEAS
WILL SUBSIDE LATE THIS MORNING AND AFTERNOON. HIGH PRES WILL
STRENGTHEN OFFSHORE WED AND A THERMAL TROUGH WILL DEVELOP ALONG THE
COAST RESULTING IN RISING NLYS. GALES MAY DEVELOP OVER THE OFFSHORE
WATERS THU ESPECIALLY S OF CAPE MENDO. SHORT PERIOD NLY SEAS WILL
DOMINATE THE WAVE SPECTRUM LATE THIS WEEK AS FRESH TO STRONG NLYS
PERSIST INTO THE WEEKEND.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 2 PM PST THIS AFTERNOON PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 12, 3:55 AM PST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 355 AM PST TUE NOV 12 2013 CAZ001>004-076-131200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 355 AM PST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:35 AM PST | Small Craft Advisory | EKA | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.